# SDR CALA2013082890815

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 74,410 hours, 27,767 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLIGHT DIRECTOR AZIMUTH BAR DISAPPEARED WHEN MODE CHANGED FROM LATERAL NAVIGATION TO HEADING SELECT, NO LAST FLIGHT FAULTS.  REPLACED FCC R PRECAUTIONARY IAW MM.  CAT III TEST ACCOMPLISHED IAW MM. TEST PASSED NO FAULTS..
